MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor
Model Number DB-1216
Medical Device Problem Codes Use of Device Problem (1670); Charging Problem (2892)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a deep brain stimulation (dbs) patient underwent an implantable pulse generator (ipg) revision after the ipg battery was reported to no longer hold a charge.It was further reported that the patient had previously undergone shoulder surgery during which electrocautery was used and no protective measures were taken to protect the ipg.The physician stated that the ipg was most likely damaged during that procedure.The reported ipg was explanted and replaced with a new ipg.The patient was reported to be receiving therapy following the revision procedure.The location of the explanted device is unknown.
 
Additional Manufacturer Narrative
Block b3: approximated - event occurred a few weeks ago.Block d2b: additional applicable product codes: pjs, nhl.

Brand Name
Vercise Genus?
Common Device Name
stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50311691
Report Number3006630150-2026-06031
Device Sequence Number8770234
Product Code MHY
UDI-Device Identifier08714729985044
UDI-Public(01)08714729985044(17)250617(10)576268
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/17/2025
Device Model NumberDB-1216
Device Catalogue NumberDB-1216
Device Lot Number576268
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Supplement Date Received by Manufacturer09/13/2026
Initial Report FDA Received Date08/18/2026
Supplement Report FDA Received Date09/30/2026
Date Device Manufactured06/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale